Diliman Cube Day 2018


Date
Feb 24, 2018
City
Quezon City, Metro Manila, Philippines
Venue

Balay Kalinaw

Address
Balay Kalinaw, UP Diliman, Quezon City, Metro Manila
Details

Seminar Room C, Balay Kalinaw Basement

Organizer
John Edison Ubaldo
WCA Delegate
John Edison Ubaldo
Contact
jtubaldo@up.edu.ph
Competitor Limit
40
Entry Fee
₱300 (Philippine Peso)
Information

Registration fee is 300php good for 1 event (any event of your choice). 50php shall be added per extra event registered. There is a 40 competitor limit. Walk-in participants will be allowed if the limit is not reached by February 23 at 11:59pm (GMT+8).

Events
Competitors
29
Registration period

Online registration opened and closed .

Registration requirements
This competition is over, click here to display the registration requirements it used.

All WCA registrants in the waiting list will receive an email with regards to the reservation of slots for the competition. A reply to confirm is required within 24hrs upon receipt to secure your slots for the event so check your email regularly. Bring valid IDs during the competition.

Event Name Best Average Citizen of Solves
Clock Robbie Villarica 6.05 7.11 Philippines 7.90DNF6.556.876.05
Skewb Nelson Yu 3.39 5.65 Philippines 3.394.725.936.316.33
Square-1 Robbie Villarica 11.29 15.03 Philippines 15.3714.9314.7911.29DNF
4x4x4 Blindfolded Rodson Lingad 4:24.75 NR Philippines 5:13.414:24.75
3x3x3 Multi-Blind Rodson Lingad 12/17 57:37 Philippines 12/17 57:37DNS
Event Round Format Time limit Proceed
Clock Final Ao5 10:00.00
Skewb Final Ao5 10:00.00
Square-1 Final Ao5 10:00.00

Time limit

If you reach the time limit during your solve, the judge will stop you and your result will be DNF (see Regulation A1a4).

Format

The format describes how to determine the ranking of competitors based on their results. The list of allowed formats per event is described in Regulation 9b. See Regulation 9f for a description of each format.

Walk-in participants will be allowed to compete if the WCA registrations limit is not reached by February 23, 2018. Check your email regularly for updates. WCA Registration will re-open on February 22, 2018 at 12pm (GMT+8).

For the latest announcements about cubing competitions in the Philippines, please visit the official facebook page of the Philippine Cubers Association.

You can also join the official facebook community group of PCA by clicking here.

Time Event Round Cut-off Time Limit Remarks
8:00 - 9:00 AM 3x3x3 Multi-blindfolded Final Cumulative Limit: 60 minutes Maximum of 2 attempts
9:00 - 9:15 AM BREAK
9:15 - 10:15 AM Skewb 1st Round 10 minutes Top 75% qualifies for the 2nd Round
10:15 - 11:15 AM Square-1 1st Round 10 minutes Top 75% qualifies for the 2nd Round
11:15 - 12:15 PM Clock 1st Round 10 minutes Top 75% qualifies for the 2nd Round
12:15 - 1:00 PM LUNCH
1:00 - 1:30 PM 4x4x4 Blindfolded Final Cumulative Limit: 30 minutes Maximum of 2 attempts
1:30 - 2:00 PM Skewb 2nd Round 10 minutes Top 8 qualifies for the Final
2:00 - 2:30 PM Square-1 2nd Round 10 minutes Top 8 qualifies for the Final
2:30 - 3:00 PM Clock 2nd Round 10 minutes Top 8 qualifies for the Final
3:00 - 3:20 PM BREAK
3:20 - 3:40 PM Skewb Final 10 minutes
3:40 - 4:00 PM Square-1 Final 10 minutes
4:00 - 4:20 PM Clock Final 10 minutes
4:20 - 5:00 PM Awarding of Winners

Please see regulation A1a for the concept Time Limit.

Event Number of Rounds Qualifiers to 2nd Round Qualifiers to Finals
Skewb 3 Top 75% Top 12
Square-1 3 Top 75% Top 12
Clock 3 Top 75% Top 12
3x3x3 Multi-blindolfolded 1
4x4x4 Blindfolded 1

FIRST TIME COMPETITORS

All newcomers are required to read WCA First-time Competitor Guide document to familiarize yoruself of the popular WCA regulations used to govern WCA competitions. Additionally, please watch this competitor tutorial by WCA Senior Delegate Kit Clement of the USA.

ALL COMPETITORS

When you arrive at the competition venue, kindly follow the following steps:
1. Head to the registration table and sign on the competitor masterlist.
2. Get your Competitor Envelope which contains your Certificate of Participation, competitor ID, lanyard, event schedule and grouping/officiating Team Assignment. You will be assigned to officiate at some point during the competition so be sure to take note of your assignement to avoid being disqualified. As per WCA Regulation 1e2, all competitors must be ready to officiate when called or assigned to. Declining such assginment merits disqualification at the discretion of the WCA Delegate.
3. Go inside the venue hall and wait for the competition to start.

LOCATION MAP

TRAVEL GUIDE

From Pasay or Cubao:
1. Ride a bus headed for SM Fairview.
2. Alight at Philcoa Jollibee.
3. Walk towards the jeep terminal at the back of Jollibee.
4. Ride a jeep to UP with a route UP Campus - Philcoa
5. Tell the driver to drop you at Ilang-Ilang Residence Hall or near Balay Kalinaw.

From Rizal:
1. Ride a jeep headed for LRT Katipunan.
2. Alight at Katipunan Flyover or at Petron.
3. Walk towards the jeepney terminal under the flyover.
4. Ride a jeep to UP with a route UP Campus - Katipunan Loob (The other UP Campus - Katipunan jeepney route will only drop you outside the UP Katipunan Gate).
5. Tell the driver to drop you at Ilang-Ilang Residence Hall or near Balay Kalinaw.

From SM Fairview:
1. Ride a bus to Philcoa.
2. Alight at UP Wet Market near Philcoa Building and before the QC Circle.
3. Cross Commonwealth Avenue via the footbridge and head to Jollibee Philcoa.
4. Walk towards the jeep terminal at the back of Jollibee.
5. Ride a jeep to UP with a route UP Campus - Philcoa
6. Tell the driver to drop you at Ilang-Ilang Residence Hall or near Balay Kalinaw